| | accutane for moderate acne but severe hyperpigmentation
I'm new to the board and am finally going to start Accutane later this week. I'm really excited, because although I only have moderate acne, I have dark skin, so I've suffered from severe hyperpigmentation whenever so much as a tiny scratch appears on my face (or wherever on my body) and the black marks take sooo long to fade. I'm hoping the Accutane will make the acne go away forever, so then I can finally fade the marks without having to worry about new ones from new acne.
Have any of you used Accutane without the severe, cystic acne that is usually a factor and if so, was it too much for moderate cases? And did it help with dark marks (not just red ones in light-skinned people)?
I am also wondering whether to use an exfoliator while on Accutane; I don't want to irritate my skin any more than it will already be, because ANY irritation causes my skin to hyperpigment. I currently have some Alpha Hydroxy Acid creams, and I also have Olay Regenerist serum and daily lotion (I'm not even sure what's in the Olay, I heard BHA's?). My derm said I could continue to use the Olay but the AHA'a might be too harsh.
Any input/advice/experiences would be great,
Thanks in advance.